Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 587–596 (Mi zvmmf6981)  

This article is cited in 1 scientific paper (total in 1 paper)

On the solution of minimaximin problems

V. F. Dem'yanov

Leningrad

Full text: PDF file (876 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 44–55

Bibliographic databases:

UDC: 519.3:62-50
MSC: Primary 90C25; Secondary 46N99, 91A23
Received: 19.05.1969

Citation: V. F. Dem'yanov, “On the solution of minimaximin problems”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 587–596; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 44–55

Citation in format AMSBIB
\Bibitem{Dem70}
\by V.~F.~Dem'yanov
\paper On the solution of minimaximin problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 587--596
\mathnet{http://mi.mathnet.ru/zvmmf6981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0278495}
\zmath{https://zbmath.org/?q=an:0252.90048}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 44--55
\crossref{https://doi.org/10.1016/0041-5553(70)90113-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6981
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p587

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Dem'yanov, V. N. Malozemov, “On the theory of non-linear minimax problems”, Russian Math. Surveys, 26:3 (1971), 57–115  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:147
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022